# SDR CALA9801034

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N35084
- Make and model: Doug DC-10-30
- Aircraft serial: 46991
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fairing
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 CRACK IN NR 1 PYLON LT FAIRING.  THE FAIRING WAS REMOVED.  A NEW FAIRING WAS FABRICATED AND INSTALLED IAW SRM 51-35-02.
